| Model Number |
H749393120SR0 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon issue occurred.A stingray lp was selected for use.During the preparation, it was noted that there was a contrast coming out of the balloon as if it had burst.There was no issue with the patient or procedure.
Additional Manufacturer Narrative
G4 premarket / 510(k): k152401, k231176.